# SDR CALA2025031802920

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 87,625 hours, 10,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 2R DIFFICULT TO OPEN FOUND PLASTIC STRAW ON GRIT BAR, REMOVED STRAW PERFORMED OPS CHECK ON DR2 R REF AMM 52-11-00-710-801 OPS CHECK GOD NO FURTHER FUALT NOTED AT TIME TIME
